# SDR ASAA2022102940957

- Difficulty date: October 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 34,709 hours, 11,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH AFT FLOOR SHEAR PLATE UPPER SURFACE CORRODED AT FR70 GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR LH AFT SHEAR PLATE UPPER SURFACE AT FR70 STGR 22L
